MathSciNet Relay Station
MathSciNet bibliographic data
MR2533996 26E60 (26A51)
Guo, Bai-Ni; Qi, Feng A simple proof of logarithmic convexity of extended mean values. Numer. Algorithms 52 (2009), no. 1, 89–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement